# SDR DALA2023090507181

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 61,040 hours, 43,513 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FOUND LACED. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. REPLACED SLIDE PER B 717 AMM 25-61-01. (LP #2946641)
